MathSciNet Relay Station
MathSciNet bibliographic data
MR3003679 46B28 (46B25 47B37)
Cheng, Lixin; Dai, Duanxu; Dong, Yunbai A sharp operator version of the Bishop-Phelps theorem for operators from $\ell\sb 1$ to CL-spaces. Proc. Amer. Math. Soc. 141 (2013), no. 3, 867–872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement